# SDR A6WA201542474

- Difficulty date: March 4, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 27,836 hours, 26,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR TRACK EMER LIGHTS AT ROW 6 - 7 & IDENTIFIER BELOW RT OVERWING EXIT INOPERATIVE.
